MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR REVISION PS SIZE 3 R; CEMENTED FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR REVISION PS SIZE 3 R; CEMENTED FEMORAL COMPONENT
Model Number 02.07.2403R
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 october 2020, lot 185069: (b)(4) items manufactured and released on 26-sep-2018.Expiration date: 2023-09-13.No anomalies found related to the problem.To date, 24 items of the same lot have been already sold without any similar reported event.Additional implant involved: gmk-revision 02.07.1202r fixed tibial tray cemented size 2 r (k090988) lot.1906229, batch review performed on 30 october 2020, lot 1906229: (b)(4) items manufactured and released on 08-jan-2020.Expiration date: 2024-12-14.No anomalies found related to the problem.To date, 18 items of the same lot have been already sold without any similar reported event.Additional implant involved: gmk-revision 02.07.0214scf fixed tibial insert sc size 2/14mm (k103170) lot.177654, batch review performed on 30 october 2020, lot 177654: (b)(4) items manufactured and released on 23-jan-2018.Expiration date: 2023-01-10.No anomalies found related to the problem.To date, 7 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in, 6 months after previous surgery, due to signs of an infection and the pathogen is unknown.The surgeon removed all implants and implanted another temporary spacer to treat the infection.The surgery was completed successfully.Previously this patient had several revision surgeries (6th for the right knee and 3rd for the left knee).The reason for the previous revision is unknown beside the 4th revision of the right knee when the patient had a fall and ruptured extensor mechanism and the last, performed due to infection.

Brand Name
GMK-REVISION FEMUR REVISION PS SIZE 3 R
Common Device Name
CEMENTED FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10867999
Report Number3005180920-2020-00810
Device Sequence Number2521750
Product Code JWH
UDI-Device Identifier07630030821417
UDI-Public07630030821417
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K102437
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/13/2023
Device Model Number02.07.2403R
Device Catalogue Number02.07.2403R
Device Lot Number185069
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2020
Initial Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;